# SDR SWAA2021050563747

- Difficulty date: April 12, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 28,118 hours, 12,391 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 967-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE;R2 CREASE BEAM AND SCUFF PLATE ATTACH ANGLE CORRODED AROUND FASTNER HOLES STA 967-986 RBL 55 WL 208 / REMOVED CORROSION FROM PASSENGER CABIN FLOOR STRUCTURE R2 CREASE BEAM AND SCUFF PLATE ATTACH ANGLE FASTENER HOLES STA 967-986 RBL 55 WL208 IAW SRM 51-10-02-0G-0 ORIGINAL THICKNESS .080' REMAINING THICKNESS .051' MATERIAL LOSS .029' OUT OF LIMITS IAW SRM 53-70-15-1A-1 REMOVED OUT OF LIMITS CREASE BEAM AND REPLACED WITH NEW CREASE BEAM P/N 147A8540-8 IAW SRM 51-40-02-0G-0 AND BOEING DWG 147A8501 REV - P/N 147A8540-8 A TAG WN3366 AAR TOOL 36649 DATE 08-04-21
